EconPapers    
Economics at your fingertips  
 

Martingales, nonlinearity, and chaos

William Barnett and Apostolos Serletis

Journal of Economic Dynamics and Control, 2000, vol. 24, issue 5-7, 703-724

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (72)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(99)00023-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: MARTINGALES, NONLINEARITY, AND CHAOS (2012) Downloads
Working Paper: Martingales, Nonlinearity, and Chaos (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:24:y:2000:i:5-7:p:703-724

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:dyncon:v:24:y:2000:i:5-7:p:703-724